# SDR 97ZZZX2678

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6PW
- Make and model: Beech 300BEECH
- Aircraft serial: FA32
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402517
- Condition: Smoked
- Location: Heat Terminal
- Part time: 3,670 hours
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKE IN COCKPIT DURING DESCENT.  RAN AIRCRAFT AND FOUND PILOT'S WINDSHIELD SMOKING AT LOW HEAT TERMINAL.
